# SDR CA131129011

- Difficulty date: November 28, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737
- Aircraft time: 24,036 hours
- Engine: Cfmint CFM567B22
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT OPERATING, RETURN AFTER THE F/A`S SMELLED BURNING PLASTIC AROUND ROW 3 AFTER REACHING TOP OF CLIMB.  PASSENGERS ALSO REPORTED ODOR IN ROW 3 AND MIDDLE OF CABIN.  CREW RAN SMOKE QRC AND CHECKLIST, DECLARED AN EMERGENCY AND DID AN AIR TURNBACK.  MAINTENANCE INVESTIGATED THE REPORT FROM THE FLIGHT CREW OF BURNING PLASTIC/RUBBER ODOR, ISOLATED AROUND ROW 3 ABC. CREW ALSO REPORTED LTV SCREENS AT ROW 2ABC WENT OUT AROUND THE TIME BURNING ODOR WAS NOTICED. FIM 21-00, TASK 806 CARRIED OUT, LIGHT BALLASTS AND CEILING PANELS INSPECTED FOR EVIDENCE OF BURNED RESIDUE, NO FAULTS FOUND.  CARRIED OUT LTV INTEGRITY CHECK AND DIDN`T FIND ANY SIGNS OF BURNING AT ROWS 2, 3, 4 LT, REPLACED SEB`S AT ROWS 3 LT,4 LT AND THE LTV SYSTEM OPS TESTED SERVICEABLE IAW LTV AMM 44-20-28.
